Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Bouts of lota, treated with sulphur and leaves from Senna plant. What can help?

I am from the Caribbean and since I was young I have had bouts with lota. I have treated it with sulphur and leaves from the senna plant. Both have been effective however after a while the lota returns. Usually it appears on my back and upper arms, however, within the past few years it has appeared only on my breasts. I do not know if it is important to note but it is sometimes white and sometimes black. The lota on my breasts however are never black. What can I do to get rid of them?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be a fungal infection, it is temporarily going and then recurring.
I advise you to consult a dermatologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms,grisofulvin, and a mixed sterid ointment.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to prevent recurrence.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor